CSpace
一类有限域上射影代数簇上的码
吴新文
1997
Source Publication科学通报
ISSN0023-074X
Volume042Issue:011Pages:1146
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42223
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴新文. 一类有限域上射影代数簇上的码[J]. 科学通报,1997,042(011):1146.
APA 吴新文.(1997).一类有限域上射影代数簇上的码.科学通报,042(011),1146.
MLA 吴新文."一类有限域上射影代数簇上的码".科学通报 042.011(1997):1146.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴新文]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴新文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴新文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.